# SDR REXA201100893

- Difficulty date: November 30, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 18,155 hours, 15,418 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT REV UNLOCKED CAUTION MSG EVERY 1 MIN TO 5 SEC INFLIGHT.  INTERFERES W/SAFE OPERATION.  RT T/R CHECKS GOOD IAW AMM 78-30-00.  DEFER CLEARED.
